# SDR AALA202505150354

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 69,621 hours, 33,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 37588
- Condition: No Test
- Location: Zone 200
- Part time: 60,996 hours, 29,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU INT LOAD FWD L FAULT DURING OPS CHECK OF EPSU BY BITE TEST. MAINTENANCE REPLACED EPSU 11WL PER AMM33-51-38.
